Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 533–536 (Mi dan35296)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the problem of the classification of filters

S. Sirota

Moscow Geological Prospecting Institute, Moscow

Full text: PDF file (692 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 25.06.1969

Citation: S. Sirota, “On the problem of the classification of filters”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 533–536

Citation in format AMSBIB
\Bibitem{Sir70}
\by S.~Sirota
\paper On the problem of the classification of filters
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 533--536
\mathnet{http://mi.mathnet.ru/dan35296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263008}
\zmath{https://zbmath.org/?q=an:0213.29203}


Linking options:
  • http://mi.mathnet.ru/eng/dan35296
  • http://mi.mathnet.ru/eng/dan/v191/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. El'kin, “Some topologies on an infinite set”, Russian Math. Surveys, 35:3 (1980), 225–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021